# SDR UPS98627513

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-E, TOP DAMAGE CAUSED TO BULLNOSE RIB WEB AT RUDDER STA 181.034.  RUDDER ASSEMBLY WAS REMOVED AND REPLACED ON CARD NR 745375.
